Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Hypertensi?on or NO Sex Life
Anon_130552 posted:
Please advise me how to discuss this with my doctor. I am taken 40MG of Lisinopril and 50MG of Carvedilol daily for Hypertension. He has me with 20MG daily Levitra Tablets for ED. I am not able to get an erection with the 20MG. Therefore I have to limited the blood pressure meds. Then take 40MG Levitra to have a full erection for intercourse.
My wife and I ( am 60) is not want to stop use my penis for sex.
But am I placing myself in danger overdosing on Levitra or limiting HP meds. I guess I will die HARD. Thanks
billh99 responded:
While beta blockers do have a reputation to causing ED problems often the ED problem is related to the cause of cause of high blood pressure.

Now I have no idea of what your health is like or what levels your BP is.

But losing weight, if needed, increasing levels of exercise and a healthly diet can often both lower the BP (and thus reducing the needs for BP meds) and also increasing blood flow which helps with the ED.

Those changes do take months to become effective.

But in the meantime talk to your doctor about replacing the beta blocker (Carvedilo) with a different class of BP med.
derfberger responded:
before i started playing around with dosage i'd be talking to my Dr.

Both those meds drop blood pressure by enlarging the arteries but in different ways. Could easily pass out

Lisinopril is an ACE inhibitor

Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center